# SDR DL764100217

- Difficulty date: January 27, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 33,320 hours, 9,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ILLUM LT INOP. REPLACED LIGHT ASSY IAW MM.  OP CKS OK FOR SERVICE.
